# SDR MALA030352

- Difficulty date: July 26, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT NR 3153, CARGO WARNING LIGHT ILLUMINATED.  FOLLOWED QRH, RETURNED TO MEM.  PILOT REPORTED SMALL SPIKES IN PRESSURIZATION DIFFERENTIAL.  AIR RETURN TO MEM.  MAINTENANCE RAN A/C ON GROUND, PERFORMED MANUAL PRESSURIZATION CHECKS, NO SPIKES OR CARGO DOOR OPEN INDICATIONS NOTED DURING 15 MINUTES GROUND RUN.  OP CHECK OF PRESSURIZATION GOOD INSPECTION OF CARGO DOOR AND SEAL FOR CONDITION AND SECURITY, GOOD.  SUSPECT DEBRIS IN CARGO DOOR AREA.  COULD NOT DUPLICATE.
